| Model Number |
EGIAADAPT |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during first firing on a laparoscopy-assisted distal gastrectomy, when the reload was attached into the adapter and tried to check the opening and closing, the jaws were unable to be open and close.The product was not used to patient.The procedure was completed with another device.